Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 70, NWS Tallahassee, FL

September 29, 200913 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Sep 29, 2009, 3:31 AM CDT for 13 counties in Florida. It took effect at Sep 29, 2009, 11:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 29, 2009, 3:31 AM CDT (08:31 UTC)
In effect from
Sep 29, 2009, 11:00 AM CDT
Expired
Sep 29, 2009, 6:00 PM CDT
In force
7 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 36 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 290831
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
431 AM EDT TUE SEP 29 2009

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
7 PM EDT /6 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF THE 
EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS
OF LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR INLAND
PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO
POSSIBLE LONG DURATIONS OF LOW HUMIDITY...

.DISCUSSION...MUCH DRIER AIR WILL SPREAD OVER THE REGION OVER
THE NEXT FEW DAYS BEHIND A COLD FRONT. HUMIDITY VALUES WILL
FALL INTO THE UPPER 20S AND LOWER 30S THE NEXT TWO
AFTERNOONS WITH RED FLAG CONDITIONS EXPECTED OVER INLAND
PORTIONS OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE. LOW
LEVEL MOISTURE WILL GRADUALLY INCREASE BY THE END OF THE 
WEEK.

FLZ009>011-013-016>019-026-027-300000-
/O.CAN.KTAE.FW.A.0067.090929T1700Z-090929T2200Z/
/O.NEW.KTAE.FW.W.0070.090929T1600Z-090929T2300Z/
/O.CON.KTAE.FW.A.0068.090930T1700Z-090930T2200Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-WAKULLA-
431 AM EDT TUE SEP 29 2009 /331 AM CDT TUE SEP 29 2009/

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
7 PM EDT /6 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
7 PM EDT /6 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN
EFFECT WEDNESDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ007-008-292300-
/O.CAN.KTAE.FW.A.0067.090929T1700Z-090929T2200Z/
/O.NEW.KTAE.FW.W.0070.090929T1600Z-090929T2300Z/
INLAND WALTON-COASTAL WALTON-
331 AM CDT TUE SEP 29 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT
THIS EVENING...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT
THIS EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ028-029-300000-
/O.NEW.KTAE.FW.W.0070.090929T1600Z-090929T2300Z/
/O.CON.KTAE.FW.A.0068.090930T1700Z-090930T2200Z/
TAYLOR-LAFAYETTE-
431 AM EDT TUE SEP 29 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ012-292300-
/O.NEW.KTAE.FW.W.0070.090929T1600Z-090929T2300Z/
BAY-
331 AM CDT TUE SEP 29 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CDT
THIS EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

CAMP
1 follow-up statement
000 
WWUS82 KTAE 291856
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 PM EDT TUE SEP 29 2009

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
7 PM EDT /6 PM CDT/ THIS EVENING FOR THE NORTH FLORIDA BIG BEND
AND EASTERN PANHANDLE...EXCLUDING GULF...FRANKLIN AND DIXIE
COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW
35 PERCENT...

...RED FLAG WARNING NOW IN EFFECT WEDNESDAY AFTERNOON FOR THE
ENTIRE NORTH FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...

.DISCUSSION...DRY CONDITIONS WILL DOMINATE FOR THE REST OF THE DAY
TODAY AND FOR THE DAY TOMORROW. THE DRIER CONDITIONS RESULTED IN
RELATIVE HUMIDITY VALUES DROPPING BELOW CRITICAL LEVELS FOR A LONG
DURATION OF TIME...THUS...A RED FLAG WARNING HAS BEEN ISSUED UNTIL
LATER THIS EVENING. BECAUSE THESE CONDITIONS ARE EXPECTED TO OCCUR
AGAIN TOMORROW...A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR
TOMORROW AFTERNOON.

FLZ009>011-013-016>019-026>029-301130-
/O.CAN.KTAE.FW.A.0068.090930T1700Z-090930T2200Z/
/O.NEW.KTAE.FW.W.0071.090930T1700Z-090930T2300Z/
/O.CON.KTAE.FW.W.0070.000000T0000Z-090929T2300Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
256 PM EDT TUE SEP 29 2009 /156 PM CDT TUE SEP 29 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM
EDT /6 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT
/6 PM CDT/ WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
7 PM EDT /6 PM CDT/ THIS EVENING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-008-012-301130-
/O.NEW.KTAE.FW.W.0071.090930T1700Z-090930T2300Z/
/O.CON.KTAE.FW.W.0070.000000T0000Z-090929T2300Z/
INLAND WALTON-COASTAL WALTON-BAY-
156 PM CDT TUE SEP 29 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT WEDNESDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ014-015-034-301130-
/O.NEW.KTAE.FW.W.0071.090930T1700Z-090930T2300Z/
GULF-FRANKLIN-DIXIE-
256 PM EDT TUE SEP 29 2009 /156 PM CDT TUE SEP 29 2009/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM
EDT /6 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT
/6 PM CDT/ WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Sep 29, 1:50 AM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Sep 29, 1:50 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
250 AM EDT TUE SEP 29 2009

.SHORT TERM (TODAY-THURSDAY)...
THE SECONDARY COLD FRONT THAT IS CURRENTLY CENTERED OVER THE AREA
WILL CONTINUE TO ADVANCE SOUTH ACROSS THE SOUTHERN HALF OF THE CWA
THROUGH THE EARLY MORNING HOURS TODAY. A VERY NARROW LINE OF
SHOWERS WILL REMAIN POSSIBLE ALONG OR JUST AHEAD OF THIS BOUNDARY
WITH THE BEST CHANCE FOR SHOWERS OVER THE SOUTHEASTERN BIG BEND
AND AROUND AND OFF THE APALACHICOLA COAST THIS MORNING.
OTHERWISE...DRY AIR AND NORTHERLY WINDS IN ITS WAKE WILL SPREAD
SOUTH OVER THE CWA THROUGH THE DAY TODAY WITH DEWPOINTS FORECAST
TO DROP INTO THE MID 40S OVER THE INLAND LOCATIONS BY THIS
AFTERNOON. WILL LEAN MORE TOWARD THE MORE REASONABLE MAV GUIDANCE
FOR DEWPOINTS THROUGH THIS PERIOD. LOOKING WELL UPSTREAM AT THE
LATEST TRENDS AND OBSERVATIONS...THE MET GUIDANCE APPEARS TO DROP
THE DEWPOINTS TOO LOW OVER THE NEXT COUPLE OF DAYS...39 TO LOW
40S. EXPECT THE NORTHERLY WINDS TO SLOWLY VEER TOWARD THE
NORTHEAST BY THE END OF THE PERIOD AS THE SURFACE HIGH WELL NORTH
OF THE LOCAL AREA TRACKS EAST TOWARD AND OFF THE MID-ATLANTIC
COAST. PLENTY OF CAA AND SUBSIDENCE SHOULD PRECLUDE ANY MENTION OF
CLOUD OR SHOWER DEVELOPMENT OVER THE NEXT COUPLE OF DAYS OUTSIDE
OF THE SHOWERS MENTIONED EARLIER. AS ADVERTISED OVER THE PAST
COUPLE OF DAYS...TEMPERATURES ARE EXPECTED TO DROP WELL BELOW
AVERAGE TONIGHT AND WEDNESDAY NIGHT. MODELS SOUNDINGS INDICATE
TEMPERATURES RANGING FROM THE LOW TO MID 50S BETWEEN 850 AND 950MB
BY DAYBREAK WEDNESDAY MORNING. A BLEND OF THE MET/MAV GUIDANCE
OUTPUT OVERNIGHT LOWS RANGING FROM 50 TO 60 DEGREES WITH THE
WARMER TEMPS REMAINING NEAR THE COASTAL LOCATIONS.

ON THURSDAY...THE MODELS ARE IN DECENT AGREEMENT AND INDICATE
ANOTHER STRONG SHORTWAVE TROUGH/UPPER LOW (PV ANOMALY BELOW 600MB)
TRACKING OVER THE PLAINS THROUGH THE DAY. ITS ASSOCIATED COLD FRONT
AT THE SURFACE WILL BEGIN TO MAKE ITS WAY OVER THE SRN MS VALLEY BY
THE END OF THE PERIOD.

.LONG TERM (THURSDAY NIGHT THROUGH MONDAY)...MODELS REMAIN IN GOOD
AGREEMENT THROUGH THE EXTENDED PERIOD. FORECAST BEGINS WITH ZONAL
FLOW ALOFT AND SFC HIGH PRESSURE SHIFTING EAST INTO THE WESTERN
ATLANTIC. BY EARLY FRIDAY...UPPER LOW OVER THE MIDWEST WILL SLIDE
EAST PUSHING A COLD FRONT INTO THE DEEP SOUTH. GUIDANCE INDICATES A
SHORTWAVE WILL MOVE ACROSS THE ALABAMA WITH THE COLD FRONT...HELPING
TO ENHANCE LIFT AND UPPER DIVERGENCE. THIS SHOULD SUPPORT A LINE OF
THUNDERSTORMS APPROACHING SE ALABAMA BY EARLY AFTERNOON. IT ALSO
APPEARS THAT THE UPPER SUPPORT WILL LIFT NORTHEAST DURING THE
DAY...WITH THE BAND OF STORMS WEAKENING THROUGH THE AFTERNOON AND
EVENING AS THE FRONT MOVES INTO FLORIDA. FOR GRIDS...WILL PLACE
HIGHEST POPS OVER SOUTHEAST ALABAMA FRIDAY AND WITH DOWNWARD
GRADIENT IN TIME TO THE SOUTH AND EAST. GUIDANCE NOW HAS THE FRONT
THROUGH THE FORECAST AREA BY SATURDAY MORNING WITH WEAK HIGH
PRESSURE BUILDING IN. HIGH PRESSURE IS THEN EXPECTED TO REMAIN IN
PLACE THROUGH MONDAY.

OVERALL...TEMPERATURES ARE FORECAST TO REMAIN NEAR OR JUST BELOW
NORMAL THROUGH SATURDAY BEFORE WARMING SUNDAY AND MONDAY AS HEIGHTS
RISE AND UPPER RIDGE DEVELOPS OVER THE GULF.

&&

.MARINE...NORTHERLY WINDS AND DRIER AIR WILL SPREAD SOUTH ACROSS THE
NORTHERN GULF WATERS IN THE WAKE OF A COLD FRONT TODAY. THERE IS A
SLIGHT CHANCE OF SHOWERS ALONG AND AHEAD OF THIS BOUNDARY EARLY THIS
MORNING...MAINLY WEST OF DIXIE COUNTY AND SOUTH OF APALACHICOLA.
EXPECT LIGHT TO MODERATE NORTHERLY WINDS AND PERIODS WITH MODERATE
SEAS OFFSHORE TO CONTINUE INTO THURSDAY BEHIND THE FRONT...THEN VEER
TOWARD THE SOUTHEAST AHEAD OF ANOTHER COLD FRONT THAT WILL APPROACH
AND MOVE INTO THE AREA FROM THE WEST INTO THE WEEKEND.

&&

.AVIATION...BROKEN LINE OF SHOWERS/TSTMS ASSOCIATED WITH FRONTAL
BOUNDARY HAS PUSHED SOUTH OF ALL TERMINALS EARLY THIS MORNING. HIGH
PRESSURE WILL BUILD INTO THE REGION THROUGH THE DAY TODAY. SKIES
WILL BE CLEAR AT ALL TERMINALS WITH NORTHERLY WINDS OCCASIONALLY
GUSTING UP AROUND 15 TO 20 KNOTS.

&&

.FIRE WEATHER...MUCH DRIER AIR WILL POUR INTO THE REGION TODAY
BEHIND THE COLD FRONT WITH DEWPOINTS CRASHING INTO THE 40S. THIS
WILL PUSH HUMIDITY VALUES INTO THE UPPER 20S TO NEAR 30 PERCENT
ACROSS THE AREA THIS AFTERNOON. THIS NECESSITATES A RED FLAG WARNING
FOR INLAND PORTIONS OF FLORIDA THIS AFTERNOON. WILL INLUDE ALL
FLORIDA COUNTIES EXCEPT GULF...FRANKLIN...AND DIXIE. DURATIONS WILL
ONCE AGAIN APPROACH 4 HOURS WEDNESDAY AFTERNOON...BUT CONFIDENCE IS
NOT YET HIGH ENOUGH FOR WARNING...SO WILL KEEP CURRENT WATCH IN
PLACE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   85  53  83  53  84 /   0   0   0   0  10
PANAMA CITY   85  64  82  64  83 /  10   0   0   0  10
DOTHAN        81  54  80  54  83 /   0   0   0   0  10
ALBANY        81  55  80  53  84 /   0   0   0   0  10
VALDOSTA      83  53  82  53  84 /   0   0   0   0  10
CROSS CITY    86  55  82  54  83 /  10   0   0   0  10
APALACHICOLA  85  63  82  63  83 /  10   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON
     THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES: CALHOUN...
     COASTAL WALTON...GADSDEN...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LEON...LIBERTY...MADISON...WAKULLA...
     WASHINGTON.

     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
     CALHOUN...GADSDEN...HOLMES...JACKSON...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
     WASHINGTON.

GM...NONE.
&&

GIBBS/CAMP
Hazardous weather outlook, Sep 28, 8:55 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
955 PM EDT MON SEP 28 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-300015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
813 PM EDT MON SEP 28 2009 /713 PM CDT MON SEP 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A COLD FRONT WILL
MOVE ACROSS THE FORECAST AREA OVERNIGHT AND EXIT SOUTH DURING
TUESDAY MORNING. IT WILL BE ACCOMPANIED BY SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS. IN ITS WAKE...EXPECT MOSTLY CLEAR SKIES WITH
TEMPERATURES DROPPING INTO THE UPPER 50S NORTH TO THE UPPER 60S
SOUTH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY...

CLEAR SKIES COMBINED WITH A MUCH DRIER AND COOLER AIRMASS WILL
LEAD TO VERY COOL TEMPERATURES WEDNESDAY AND THURSDAY MORNINGS.
TEMPERATURES WILL REACH THE LOWER 50S OVER THE INLAND LOCATIONS
THROUGH THESE PERIODS...WHICH WILL BE WELL BELOW AVERAGE. EXPECT
THIS AIRMASS TO BEGIN TO MODIFY THROUGH THE SECOND HALF OF THE
WORK WEEK AS ANOTHER COLD FRONT APPROACHES FROM THE WEST.

WITH THE DRIER AIR MASS...CONDITIONS ARE FAVORABLE FOR THE SPREAD
OF WILDFIRES SHOULD ANY OCCUR THROUGH MID-WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK/M BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 1:56 PM CDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more28 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.